Clareness (kenaressa) wrote,

  • Mood:


Migrane auras are least mine are, I get a big fuzzy patch in my vision (though, at least that way I know it's coming). Tonight it had funny edges, like a malfunctioning tv screen, and it kept expanding. I haven't has a migrane for years...since sophomore year of university, I think the last one was...I'm glad I needed to have my medication here for JET, it would not have been fun otherwise.

EDIT - But the medication doesn't stop the aura or the tingly numbness on my left side...that is freaky...though this time it was just the left side of my lips and my left hand (progression from thumb to pinky to wrist, if anyone's interested). *hates and hates*
Tags: rl
  • Post a new comment


    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.